# SDR AALA202207217640

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 28,142 hours, 11,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EVACUATION COMMAND SWITCH ON ATTENDANT SWITCH PANEL LOCATED AT DOOR 2R IS INOPERATIVE. REINSTALLED LOOSE BUTTON. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-22-06-960-805 AND AMM 25-63-02-700-801.
